# SDR NACA2020010800176

- Difficulty date: December 24, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS500F, S20L - S21L, 1.04" WIRING PENETRATION HOLE CRACKED IN FRAME WEB.  REPAIR IAW SB 737-53A1279 B737-400, 53-00-07 REPAIR 20
